Gog here. Recently we thought Anon was accidentally addicted to Codeine, after she had to take it a fair bit due to migraines.
She experienced a weird swimmy head when she hadn’t taken it, so we thought her body had become dependent on it. It was close to a week before the head went away.
Now is seems it wasn’t the Codeine causing issues after all (which makes sense, as she only needed one pill a day, and you can take up to 6 pills a day for 3 days in a row I think) – we think it’s the caffeine!
For the past few weeks we haven’t had Anon take Codeine when she has been in pain, instead we have used Ibuprofen or, when she started Citalopram, Paracetamol – Ibus shouldn’t be taken with Citalopram.
Today she took some extra strong Paracetamol, and about half an hour after taking two pills she was off her face.
Jittery, ‘numbly’ anxious, but with a ‘swimmy head’ – she says it feels kind of like being very drunk, or like her vision is lagging. Alongside this she can’t feel things properly, she feels sort of numb, her heart is faster than normal, and she can’t control what she is doing.
The only thing it could be is the caffeine, and it would make sense because the Codeine had added caffeine too!
Holy shit, I did not know people could be *this* sensitive to caffeine!!
Good job she doesn’t drink coffee, tea, energy drinks or pop! She does eat chocolate fine though. Here are a few articles I found on caffeine sensitivity: